Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Help! Don't know what to do!

Discussion in 'Women's Alopecia Areata' started by Lil Nik, Feb 21, 2007.

  1. Lil Nik

    Lil Nik Guest

    Hi all! I finally thought this mess over but once again I was wrong... I had great regrowth of all 3 bald spots after steroid injections, and those spots are still regrowing but lately my hair seems to be thinning all over. I notice it most around my part and when my hair is puffy at all in the front you can see right through it which is very different because until recently I have always had very thick hair. Also (and I don't know if I'm paranoid or what) I've been felling kindof a burning sensation in a few places. Everynite when I'm laying in bed trying to sleep all I can do is try and not focus on it and every morning after my shower I dread looking in the mirror in fear that I will see a huge spot. I quit smoking about a month and a half ago but about 1 week ago I fell off the wagon and am smoking again... do you think this has anything to do with it? Any advice on what I should do?
     
  2. I never had steroid injections before, so I cant comment on side effects, maybe it triggered inflammation of the scalp? Try emu oi, I heard it helps with that.
    Why did you start smoking again in the first place? Maybe you've been under more stress then usual and its taking its toll on your scalp.
    Anyway, best of luck and I hope someone else can give you better answers.
     

Share This Page